# SDR AALA20060482

- Difficulty date: July 22, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD EMERGENCY LIGHT LENS MISSING FROM SEAT 7D.  REPLACED MISSING EMERGENCY LIGHT LENS AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
